# SDR 2008FA0000070

- Difficulty date: January 31, 2008
- Submitted: January 31, 2008
- Operation: General aviation
- Aircraft: N902ER
- Make and model: Diamon DA 42
- Aircraft serial: 42278
- Aircraft time: 195 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D605287300
- Condition: Broken
- Location: Mlg Door
- Part time: 195 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WHEN THE LANDING GEAR WAS OPERATED, THERE WAS A NOISE HEARD BY THE CREW. UPON LANDING THE LT MAIN LANDING GEAR DOOR WAS ATTACHED ONLY BY THE LOWER DOOR CONTROL LINK. THE REAR GEAR DOOR HINGE, AFT BRACKET HAD BROKEN AT THE WELD OF THE PIECE BOLTED TO THE WING STRUCTURE. THE DOOR HAD FALLEN LOW ENOUGH TO WHERE THE FORWARD CORNER WAS WORN AWAY BY CONTACT WITH THE GROUND. THIS OPERATOR OPERATES A FLEET OF 9 DA42 AIRCRAFT. ON INITIAL INSPECTION MANY OF THE OTHER AIRCRAFT HAD CRACKS DEVELOPING AT THE POINT OF FRACTURE OF THE DAMAGED AIRCRAFT. ALL OF THE HINGE POINTS ON ALL OF THE AIRCRAFT WILL BE CHANGED.
